MAUDE Adverse Event Report: RESHAPE LIFESCIENCES GASTROINTESTINAL BOUNDARY IDENTIFIER (GIBI HD); INTRODUCTION/DRAINAGE CATHETER

RESHAPE LIFESCIENCES GASTROINTESTINAL BOUNDARY IDENTIFIER (GIBI HD); INTRODUCTION/DRAINAGE CATHETER
Model Number GIBI HD, 32FR
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
While performing an irrigation/leak test using a luer lock syringe, a leak was observed at the syringe/christmas junction.While the crna was attempting to diagnose the leak by manually adjusting the junction, the connector on lumen a seperated from the lumen.The gibi was removed from the patient and the leak performed using another device (visigi or og tube).
 
Additional Manufacturer Narrative
Investigation findings pending results of investigation.
 
Additional Manufacturer Narrative
An investigation of the reported event confirmed that the adapter could be separated from the adapter tubing but only under conditions not used in a clinical setting.Because a pull test of the device is not applicable once the adapter separates from the tubing, the only remaining test was to determine if the tubing and adapter meet dimension specifications.The device was manufactured to specification and this was confirmed by a bench test which measured the critical device dimensions relevant to the event.No trending information is available, as this is only the second complaint received for this device and first for this complaint category.This event is the risk file rfmea0002 rev d (dfmea d-93-d98), and no corrective or preventive actions are required at this time.Unable to determine root cause.The investigation findings do not lead to a clear conclusion about the cause of the reported event.

Brand Name
GASTROINTESTINAL BOUNDARY IDENTIFIER (GIBI HD)
Common Device Name
INTRODUCTION/DRAINAGE CATHETER
Manufacturer (Section D)
RESHAPE LIFESCIENCES
1001 calle amanecer
san clemente CA 92673
Manufacturer Contact
toan hoang
1001 calle amanecer
san clemente, CA 92673
9492764349
MDR Report Key15686741
Report Number3013508647-2022-00213
Device Sequence Number7359837
Product Code KNT
UDI-Device Identifier00850007764210
UDI-Public(01)00850007764210(10)770965(11)220503(17)240503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Model NumberGIBI HD, 32FR
Device Catalogue NumberB-2032
Device Lot Number770965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale